# SDR CALA2024052001527

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 148T328014
- Condition: Corroded
- Location: Bs 1832 S37-39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT 313AL TAIL COMPARTMENT SEC 48 STA 1809.5 RH TO STA 1832 RH WAS FOUND RS-39 TO RS-37 STRINGERS WITH CORROSION. SEE IMAGES FOR FUTHER DETAILS. REPLACED THE STRINGER 30RH, 32RH AND 36RH AS PER BOEING 767 SRM 51-40-02 AND DWG 148T3280. ITEM OK TO SERVICE.
